Loading...
Loading...

Go to the content (press return)

A geometric mechanism for diffusion in Hamiltonia systems overcoming the large gap problem: heuristics and rigorous varification on a model

Author
Delshams, A.; De La Llave, R.; Martinez-seara, Tere
Type of activity
Journal article
Journal
Memoirs of the American Mahematical Society
Date of publication
2006-01
Volume
179
Number
844
First page
1
Last page
141
URL
http://www.ams.org/msnmain?fn=305&pg1=JC&s1=MEMAM Open in new window
Group of research
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications
SD - UPC Dynamical Systems

Participants